Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (1): 16-22.

• Article • Previous Articles     Next Articles

Nonlinear Stability of Two-dimentional Quasi- centerlinelargebf gestrophic Flow and Disturbance Development(Chinese)

LI Na, LIU Yong-ming   

  1. Department of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2003-04-11 Revised:2003-06-08 Online:2005-03-25 Published:2005-03-25
  • Contact: LI Na

Abstract: We concerns with two-dimentional zonally symmetric one layer quasi-gestrophic flow in a bounded periodic zonal channel. A best nonlinear stability criterion is established for the flow. For Benzi’s model, the nonlinear stability criterion is shown identical to the linear one. Moreover, explicit rigorous upper bounds are obtained on both the disturbance energy and disturbance potential enstrophy.

Key words: disturbance development, nonlinear stability, two-dimentional quasi-gestrophic flow, disturbance development, nonlinear stability

CLC Number: